# SDR K3HA980130

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 3350 · Emergency Lighting
- Part: End Cap
- Part number: 09102008
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

END CAP MISSING AFT EMERGENCY PATH TRACK.  INSTALLED END CAP ON EMERGENCY PATH LIGHT TRACK PER MM 33-59-00.
